Ask Health Experts and Get Answers to Your Health Question ASAP
Hello and welcome to JustAnswer,
can you tell me what this is? 'omnic ocas'?? i will look it up but i have not heard of this...
what is your concern? why would you want to take it only during the week when you are with your girlfriend and stop it at other times?
Why I should take all my life?
Originally this is my case
along with benine prostate enlargement I have, with all the typical symptoms, I experience a difficulty in ejaculation when the orgasm comes. I feel as if the track of ejaculation is blocked, and then I loose the erection. It is not that I have no sperm fluid. Does Omnic Ocas may help in this case. How it works on this problem.If Omnic Ocas does not help, what other opsions may help.
you have symptoms from prostate enlargement, i assume, the need to get up at night and urinate frequently... is this correct?
I just wrote my concern.
i see that
do you notice that the omnic ocas gives you relief from your prostate symptoms or do you notice no difference?
as you can see from THIS LINK flomax (omnic ocas) can cause problems with ejaculation
but if you are only taking it for benign prostatic hypertrophy and you do not notice that it helps you very much then you may want to speak with your doctor about changing medicines.
My problem is in ejaculation and for that my doctor prescribed the Omnic Ocas
is this a urology doctor?
and does the medicine HELP with your ejaculatory problems?
Yes he is Urologist. It helped but not much
then there is absolutely no danger in using this medicine as you describe... only the week with your girlfriend....
it is a symptomatic medicine
and i initially misunderstood your question
there are a few side effects that you can read about HERE and the one i would point out for you in particular is that if you use this medicine once in a while you can experience light headedness on standing up.....
My question in fact was refered to a doctor that yesterday chated with me in wour website and he says that I need to take it with no mach to my sex agenda. That is wahy I send my new question to you tody.
I'm not sure i understand what you just wrote...
you are saying that a doctor on this site yesterday told you to take it every day, regardless
Dr. Tiwari yesterday said that I should not stop the medicine when I have no sex and I shold take it continiously. therefore I explained today that my sex life is not continious and ask why I should not stop it for a month or two in the periods I am not having sex
i think that asking your prescribing doctor is the way to go as you will no doubt get differing opinions here.... the concern about stopping and starting this medicine has to do with the side effects
your body gets used to the medicine and you are less likely to have a fainting episode if you take it continuously
I did not experience fainting side effect so far
it would also seem to me that if you are having symptoms from your prostatic enlargement that taking the medicine would be a good thing to do regularly
and it is, quite frankly, unlikely that you will, but it is possible
and particularly possible if you stop and start the medicine
but i think the risk is very small
and DO think that this is best asked of your urologist because he knows the rest of your medical history, your typical blood pressure, and may have reasons other than the ones stated for wanting you on this medicine regularly.
Based on that I do not experience fainting side effect and based on that my sex life is not continious (a week every one or two months) do you recommend to me to take the omnic ocas continiously or to stop it in the periods I have no sex?
i am not your doctor
i can not make medication recommendations online.... it is foolish
what i CAN do
is tell you that to me
your idea at least makes sense
and it would be reasonable to inquire of your urologist if you can take the medicine this way
i would not think you were being foolish if you DID take it this way now that you know the side effects and the concerns of not taking it regularly
but i can not tell you to do it
i hope that makes sense to you.
you are most welcome
do you have any further questions for me?
if you do not, please do click 'accept' so that JA will forward my fee to me
and i wish you the best with this issue